# SDR DALA2022052403579

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 IN REF. NRC #00541: CORROSION ON FLOOR SUPPORT BTW STA 1660 TO STA 1680 AT L4 DOOR LOWER SILL. CORRECTIVE ACTION: SUMMARY OF NRC 00653: FLOOR SUPPORT BTW STA 1660 TO STA 1680 AT L4 DOOR LOWER SILL WAS REPLACED PER B757-200 SRM. (2246598)
